Fixed drug eruption following rifampin treatment

A. Mimouni, E. Hodak, M. Mimouni*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

A case of fixed drug eruption (FDE) associated with ingestion of rifampin in a young physician is reported. The drug was prophylactically administered because of a previous close contact with a meningococcemic patient. The eruption consisted of two solitary painless purplish lesions located over the extensor surface of the left forearm, characteristic of FDE, except for the absence of residual hyperpigmentation. It is suggested that slight lesions of FDE could be unnoticed or misdiagnosed, thus raising the possibility that such skin reactions to rifampin are more frequent than is reflected in the literature.

Original languageEnglish
Pages (from-to)947-948
Number of pages2
JournalDICP, Annals of Pharmacotherapy
Volume24
Issue number10
DOIs
StatePublished - 1990
Externally publishedYes

Fingerprint

Dive into the research topics of 'Fixed drug eruption following rifampin treatment'. Together they form a unique fingerprint.

Cite this